# SDR FDEA2020082812049

- Difficulty date: August 21, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Bs 1381-1391
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 1381 RBL 8 HAS A DAMAGED LOBE, REQUIRES REPAIR. REPLACED DAMAGE SEAT TRACK AT STA 1381 RBL 8 REF SRM 53-70-00, FIG 1, VOL 1.   INSTALLED REF SRM 51-31-01, VOL II.
